# SDR DALA1107039857

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1258 L1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORY COMPARTMENT, STA 1258 AFT SIDE OF CANTED FRAME RT SIDE OF LONG 1 SHEAR TIE IS CRACKED APPROX 1 INCH.  REMOVED CRACKED SHEAR TIE IAW SRM 51-30-2 & 51-30-5.    FABRICATED NEW SHEAR TIE IAW DWG 9911840, SRM 51-10-4. HEAT TREAT OF NEW SHEAR TIE ACCOMPLISH ON TRAVELER  2446N01586. LOCATED, DRILLED AND INSTALLED NEW  SHEAR TIE IAW SRM 51-10-4, 51-30-2, 51-30-5 IAW DWG 9911840.
